# SDR SWIA202161938

- Difficulty date: August 27, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 FS485-581 IS CORRODED.     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED NEW SEAT TRACK IN FORWARD CABIN BETWEEN FS485.00 TO FS581.00 RBL9 IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07) TOOL ID: TUC7830 DUE DATE: 30JUN22 (SEE CONTINUATION SHEET FOR FURTHER ETAILS)
